# SDR DXTA2022040759830

- Difficulty date: April 6, 2022
- Submitted: April 7, 2022
- Operation: Air carrier
- Aircraft: N622QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0268
- Aircraft time: 1,314 hours, 854 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN EMERG LIGHT: THE EXIT LIGHTS AND SEAT 10 TOE KICK LIGHTS WILL NOT EXTINGUISH WITH EMER LIGHTS SWITCH IN OFF POSITION. SUSPECT TRIPPED G SWITCH. // SIGNOFF// VERIFIED DISCREPANCY. RESET FWD INERTIA SWITCH & CHARGED EMERGENCY LIGHTING BATTERIES. EMERGENCY LIGHTING BATTERIES OPS/CAP CHECKED GOOD. CHARGED EMERGENCY LIGHTING BATTERIES. ALL MX COMPLETED IAW CE-680A AMM CHAPTER 33-50-00.
